# SDR P5CA9500461

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Overwing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION AT OVERWING LONGERON LEFT AND RIGHT SIDES.  CORROSION REMOVED PER BOEING SRM 51-10-01, TREATED PER 51-10-02.
